# SDR SWAA2021040152277

- Difficulty date: February 26, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL ACCESS PANEL 532HB STRIP AT LT WING / REPLACED DOOR ASSY FUE ACCESS PANEL #532HB LT WING IAW AMM 28-11-11 AND A1PC28-11-11-08
